# SDR DALA2023021401148

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 95,272 hours, 20,565 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: OPT CHK 1R SLIDE LIGHT NO FAULT FOUND PER B767 AMM 5270. OK FOR SVC. (2626188)
